# SDR ASAA2022051338298

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 34,096 hours, 10,830 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 40LGV4
- Condition: Dim
- Location: Flight Deck
- Part time: 34,122 hours, 10,836 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATION OF MCP HDG DISPLAY AND F/O COURSE DISPLAY DIM WITH MAIN PANEL RHEOSTAT IN FULL BRIGHT. GROUNDED - YES. REMOVED AND REPLACED MCP IAW B737-900 AMM 22-11-34/401. REF LP # 60466104 FOR LRU REPLACEMENT TEST AND LAND VERIFY TEST.
